HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

A loop group method for affine harmonic maps into Lie groups

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
DoInKo2-2016-April-11-revise-black.pdf229.94 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: A loop group method for affine harmonic maps into Lie groups
Authors: Dorfraeister, Josef F. Browse this author
Inoguchi, Jim-ichi Browse this author
Kobayashi, Shimpei Browse this author →KAKEN DB
Keywords: Lie group
Harmonic map
Generalized Weierstrass type representation
Solvable Lie groups
Issue Date: 7-Aug-2016
Publisher: Elsevier
Journal Title: Advances in Mathematics
Volume: 298
Start Page: 207
End Page: 253
Publisher DOI: 10.1016/j.aim.2016.04.018
Abstract: We generalize the UhlenbeckSegal theory for harmonic maps into compact semi-simple Lie groups to general Lie groups equipped with torsion free bi-invariant connection. (C) 2016 Elsevier Inc. All rights reserved.
Rights: ©2016, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 真平

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University